Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 210630, 3 pages

Stochastic Systems 2014

1College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China
2Institute of Automation, Qufu Normal University, Qufu 273165, China
3School of Engineering, Deakin University, Victoria 3216, Australia
4School of Control Science and Engineering, Shandong University, Jinan 250061, China
5School of Mathematics and Information, Ludong University, Yantai 264025, China
6College of Information and Control Engineering, China University of Petroleum (East China), Qingdao 266580, China

Received 19 October 2014; Accepted 19 October 2014

Copyright © 2015 Weihai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihai Zhang, Xuejun Xie, Suiyang Khoo, Guangchen Wang, Wuquan Li, and Ming Gao, “Stochastic Systems 2014,” Mathematical Problems in Engineering, vol. 2015, Article ID 210630, 3 pages, 2015.